Publicacions matemàtiques
Publicacions Matemàtiques (ISSN: 0214-1493 papel, 2014-4350 electrónico) es una revista que publica artículos de calidad de investigación de todos los campos de las matemáticas y, de tanto en cuanto, también actos de congresos. Esta revista comenzó en el año 1976 bajo el título de Publicacions de la Secció de Matemàtiques (ISSN: 0210-2978 papel, 2014-4369 electrónico). En el año 1988 se introdujo un nuevo formato y comité editorial que dieron lugar a la segunda etapa de esta revista.

 

Últimas adquisiciones:
2017-09-04
07:59
47 p, 522.9 KB On viscosity solutions to the Dirichlet problem for elliptic branches of inhomogeneous fully nonlinear equations / Cirant, Marco (Università di Milano. Dipartimento di Matematica "F. Enriques") ; Payne, Kevin R. (Università di Milano. Dipartimento di Matematica "F. Enriques")
For scalar fully nonlinear partial differential equations F(x, D2u(x)) = 0 with x ∈ Ω b RN , we present a general theory for obtaining comparison principles and well posedness for the associated Dirichlet problem, where F(x, ·) need not be monotone on all of S(N), the space of symmetric N ×N matrices. [...]
2017 - 10.5565/327590
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 529-575 (Articles)  
2017-09-04
07:59
11 p, 385.7 KB A note on covers of fibred hyperbolic manifolds / Los, Jérôme (Aix-Marseille Université) ; Paoluzzi, Luisa (Aix-Marseille Université) ; Salgueiro, António (Universidade de Coimbra. Department of Mathematics)
For each surface S of genus g > 2 we construct pairs of conjugate pseudo-Anosov maps, ϕ1 and ϕ2, and two non-equivalent covers pi : S˜ −→ S, i = 1, 2, so that the lift of ϕ1 to S˜ with respect to p1 coincides with one of ϕ2 with respect to p2. [...]
2017 - 10.5565/327589
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 517-527 (Articles)  
2017-09-04
07:59
41 p, 2.4 MB Sur la séparation des caractères par les Frobenius / Euvrard, Charlotte (Université Bourgogne France-Comté. Laboratoire de Mathématiques de Besançon) ; Maire, Christian (Université Bourgogne France-Comté. Laboratoire de Mathématiques de Besançon)
In this paper, we are interested in the question of separating two characters of the absolute Galois group of a number field K, by the Frobenius of a prime ideal p of OK. We first recall an upper bound for the norm N(p) of the smallest such prime p, depending on the conductors and on the degrees. [...]
2017 - 10.5565/327588
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 475-515 (Articles)  
2017-09-04
07:59
30 p, 593.2 KB Examples of finite-dimensional hopf algebras with the dual Chevalley property / Andruskiewitsch, Nicolas (Universidad Nacional de Córdoba. Facultad de Matemática, Astronomía y Física) ; Galindo, César (Universidad de los Andes. Departmento de Matemáticas) ; Müller, Monique (Universidad Nacional de Córdoba. Facultad de Matemática, Astronomía y Física)
We present new Hopf algebras with the dual Chevalley property by determining all semisimple Hopf algebras Morita-equivalent to a group algebra over a finite group, for a list of groups supporting a non-trivial finite-dimensional Nichols algebra.
2017 - 10.5565/327587
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 445-474 (Articles)  
2017-09-04
07:59
50 p, 812.9 KB Weighted Lp estimates of Kato square roots associated to degenerate elliptic operators / Yang, Dachun (Beijing Normal University. School of Mathematical Sciences) ; Zhang, Junqiang (Beijing Normal University. School of Mathematical Sciences)
Let w be a Muckenhoupt A2(Rn) weight and Lw := −w−1 div(A∇) the degenerate elliptic operator on the Euclidean space Rn, n ≥ 2. In this article, the authors establish some weighted Lp estimates of Kato square roots associated to the degenerate elliptic operators Lw. [...]
2017 - 10.5565/327586
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 395-444 (Articles)  
2017-09-04
07:59
32 p, 490.7 KB Irreducible representations of knot groups into SL(n, C) / Ben Abdelghani, Leila (Faculté des Sciences de Monastir (Monastir, Tunísia)) ; Heusener, Michael (Université Clermont Auvergne. Laboratoire de Mathématiques Blaise Pascal)
The aim of this article is to study the existence of certain reducible, metabelian representations of knot groups into SL(n, C) which generalize the representations studied previously by G. Burde and G. [...]
2017 - 10.5565/327585
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 363-394 (Articles)  
2017-09-04
07:59
26 p, 423.1 KB Separation in the BNSR-invariants of the pure braid groups / Zaremsky, Matthew C. B. (Binghamton University. Department of Mathematical Sciences)
We inspect the BNSR-invariants Σm(Pn) of the pure braid groups Pn, using Morse theory. The BNS-invariants Σ1 (Pn) were previously computed by Koban, McCammond, and Meier. We prove that for any 3≤m≤n, the inclusion Σm−2 (Pn) ⊆ Σm−3 (Pn) is proper, but Σ∞(Pn) = Σn−2 (Pn). [...]
2017 - 10.5565/327584
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 337-362 (Articles)  
2017-09-04
07:59
46 p, 1.5 MB Sobolev regularity of the Beurling transform on planar domains / Prats Soler, Martí (Universidad Autónoma de Madrid. Departamento de Matemáticas)
Consider a Lipschitz domain Ω and the Beurling transform of its characteristic function BχΩ(z) = −p. v. 1 πz2 ∗ χΩ(z). It is shown that if the outward unit normal vector N of the boundary of the domain is in the trace space of Wn,p(Ω) (i. [...]
2017 - 10.5565/327583
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 291-336 (Articles)  
2016-12-19
06:29
7 p, 280.7 KB Right Engel elements of stability groups of general series in vector spaces / Wehrfritz, B. A. F. (Queen Mary University of London. School of Mathematical Sciences)
Let V be an arbitrary vector space over some division ring D, L a general series of subspaces of V covering all of V \ {0} and S the full stability subgroup of L in GL(V). We prove that always the set of bounded right Engel elements of S is equal to the w-th term of the upper central series of S and that the set of right Engel elements of S is frequently equal to the hypercentre of S.
2017 - 10.5565/10.5565_PUBLMAT 61117 11
Publicacions matemàtiques, Vol. 61 Núm. 1 (2017) , p. 283-289 (Articles)  
2016-12-19
06:29
23 p, 391.9 KB Localization genus / Møller, Jesper M. (Matematisk Institut (Copenhaguen, Dinamarca)) ; Scherer, Jérôme (École Polytechnique fédérale de Lausanne (Suïssa))
Which spaces look like an n-sphere through the eyes of the n-th Postnikov section functor and the n-connected cover functor? The answer is what we call the Postnikov genus of the n-sphere. We dene in fact the notion of localization genus for any homotopical localization functor in the sense of Bouseld and Dror Farjoun. [...]
2017 - 10.5565/10.5565_PUBLMAT 61117 10
Publicacions matemàtiques, Vol. 61 Núm. 1 (2017) , p. 259-281 (Articles)